Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Have urinary infection, burning pain, blood in urine. Tetralysal for this condition?

i have a urinary infection and have been drinking copious amounts of water and cranberry juice , i have woken up this morning with burning pain and blood in my urine , i have found some 300mg tetralysal in my medicine cupboard and have taken one as i have read they can be used for urinary infections , my gp doesnt open until 8.30 and i/m not guaranteed an app how can i stop peeing blood and are the t, thanks in advance, louise
Asked On : Sun, 29 Jul 2012
Answers:  1 Views:  162
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
hi! thanks for your question.well the amount of blood and severity of burning pain in the urine that you have is suggestive of possibility of a bladder stone with secondary infection in the urinary bladder.before you could visit your gp you can take tranexemic acid and mefenemic acid pill along with reduce the bleeding and pain. take some alkaliser to reduce burning. thanks.
Answered: Sun, 29 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor